Title

Three Fixed Point Theorems: Periodic Solutions of a Volterra Type Integral Equation with Infinite Heredity

Document Type

Article

Publication Date

2013

Publication Source

Canadian Mathematical Bulletin

Abstract

In this paper we study the existence of periodic solutions of a Volterra type integral equation with infinite heredity. Banach fixed point theorem, Krasnosel'skii's fixed point theorem, and a combination of Krasnosel'skii's and Schaefer's fixed point theorems are employed in the analysis. The combination theorem of Krasnosel'skii and Schaefer requires an a priori bound on all solutions. We employ Liapunov's direct method to obtain such an a priori bound. In the process, we compare these theorems in terms of assumptions and outcomes.

Inclusive pages

80-91

ISBN/ISSN

0008-4395

Comments

First published in Canadian Mathematical Bulletin.

Permission documentation on file.

Publisher

Canadian Mathematical Society

Volume

56

Issue

1

Volume

56

Issue

1

Peer Reviewed

yes


Share

COinS